# SDR NSVA2011016

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 41,903 hours, 48 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO PRE TAKEOFF FLIGHT CHECKS CREW FELT A BINDING IN THE YOKE.  FOUND TO BE AUTO PILOT, MEL'D AUTO PILOT.
